# SDR QMLA2020031120012

- Difficulty date: March 11, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N111HN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0339
- Aircraft time: 6,345 hours, 26,072 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Smoke
- Location: Xmsn Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON COMPLETION OF FLIGHT AND DURING SHUTDOWN PHASE, COCKPIT AND CABIN FILLED WITH SMOKE. THE CREW EXITED THE AIRCRAFT AND NOTED SMOKE FROM BOTH MAIN TRANSMISSION COWLINGS, BOTH ENGINE COWLINGS, BATTERY COMPARTMENT DOOR, BOTH EXHAUST DUCTS.  THE SMOKE LASTED WELL OVER ONE MINUTE.  THE INSTRUMENTS WERE CHECKED PRIOR TO THE PILOT EXITING THE AIRCRAFT AND ALL TEMPERATURE AND PRESSURE INDICATIONS WERE IN THE NORMAL RANGE. ADDITIONALLY, THERE WERE NO FIRE WARNING LIGHTS ILLUMINATED.  MAINTENANCE ARRIVED AND PERFORMED A VISUAL INSPECTION OF THE ENGINE AND TRANSMISSION COMPARTMENTS LOOKING FOR LEAKS AND OTHER DEFECTS; NONE WERE NOTED.  A GROUND RUN WAS THEN ACCOMPLISHED, AND THERE WERE NO VISIBLE LEAKS OR SMOKE UPON SHUTDOWN.  THE PILOT AND MECHANIC THEN PERFORMED A MAINTENANCE CHECK FLIGHT FOR APPROXIMATELY 15 MINUTES. ONCE BACK ON THE GROUND AT THE BASE, THE MECHANIC STEPPED OUT OF THE AIRCRAFT TO PERFORM A VISUAL CHECK OF THE ENGINES WHILE THEY WERE BEING SHUTDOWN.  THERE WAS NO SMOKE OR LEAKS NOTED AT THAT TIME. THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
